| Catalog Number |
0066214 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support tested retention product on 03jan2019, which performed as expected.The internal immucor tracking record number is (b)(4).
Event or Problem Description
On (b)(6) 2018, a european (b)(6) customer reported, via email, an unexpectedly negative antibody identification outcome when used on a neo iris instrument.